# SDR SWAA2022122284561

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 60,526 hours, 35,881 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Rt Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE ROLL APPROXIMATELY 90 KIAS CONFIGURATION WARNING ALERT AND HORN. FLAPS DID NOT RETRACT FROM TAKEOFF SETTING POSITION 1. RAN TRAILING EDGE FLAP DISAGREE CHECKLIST AND CONFIGURED FLAPS 15 WITH ALTERNATE FLPAS SWITCH LANDING ENEVENTFUL WITH NO BRAKE COOLING REQUIRED.  REPLACED RT FLAP POSITION TRANSMITTER AND FLAP POSITION INDICATOR IAW 27-58-01 AND 27-58-02.
